# SDR 2008UALA05916

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,355 hours, 11,853 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STRUT AFT STRUT BULKHEAD INBOARD ATTACH ANGLE CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED ANGLE.  FABRICATED & INSTALLED NEW ANGLE.
